# SDR ABXA060102

- Difficulty date: February 7, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO STA 1100, LOWER FRAME RIGHT BUTT LINE 5 TO LEFT BUTT LINE 5, SURFACE CORROSION.  REMOVED CORROSION IAW DC8 SRM 51-1-8 AND 53-2-0.  OUT OF LIMITS.  INSTALLED DOUBLER IAW DC8 SRM 51-1-20.
